Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: long term use of parnate parnate w resperidol Ant-Rock

Posted by Michael K on September 26, 2001, at 17:43:18

In reply to Re: long term use of parnate parnate w resperidol Michael K, posted by Ant-Rock on September 25, 2001, at 14:11:19

>
> > Julie,
> > I've never been on resperidone with Parnate, but I've taken Parnate for most of the past 13 years at dosages from 40 to 70mg. When I first experienced some poop out, I tried thyroid medicine and then, lithium. Neither of them worked. I started adding ritalin in January of this year and that really helps. After a recent consult with a "pharmacological guru", I just increased the Parnate to 80mg with the go ahead to go up to 120mg, if necessary. I hope the resperidone works for you. It sounds like something I should try.
> >
> > Michael
>
> Hi Michael,
> I too have been on and off parnate for many years. I have a couple of questions for you if you don't mind.
> Do you experience a tremendous crash in the afternoon hours, where you just "have" to sleep?
> If so , how do you counter this?
> Also, it concern me that each time I return to this med, I need a higher and higher dose, and it works less and less. I mean, Cocaine is similar in this respect, (I know this not from personal experience).
> Also, have you noticed any hair-loss from parnate?
>
> Thanks Michael for any info you could provide me with.
>
> Anthony

Anthony,
I don't have any problems with afternoon crashes. It may be because I take my 2nd dose of Parnate in the afternoon. It usually energizes me somewhat.

I have had the same problem as you when I've gone off Parnate and come back on. I'm not sure why that is, but I just increased it from 70 to 80mg and I don't think it's having any effect, yet.

As far as hair loss, I don't think I've experienced any as a result of the Parnate. My hair has been thinning very gradually over the years, but it started well before I started Parnate. If I thought Parnate was causing it, I'm sure I would try something else.

I hope this helps.

Michael


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Michael K thread:79162
URL: http://www.dr-bob.org/babble/20010917/msgs/79663.html